Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Integral bases for bicyclic biquadratic fields over quadratic subfields

Robert H. Bird and Charles John Parry

Vol. 66 (1976), No. 1, 29–36
Abstract

Explicit conditions are given for a bicyclic biquadratic number field to have an integral basis over a quadratic subfield.

Mathematical Subject Classification
Primary: 12A55, 12A55
Milestones
Received: 30 April 1974
Published: 1 September 1976
Authors
Robert H. Bird
Charles John Parry